Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
195 Doctors are Online

Can stopping birth control pills cause a change in the menstrual cycle ?

I m worried becuase I ve been somewhat spotting for the past 3 days and today is the day my period starts and nothing is really coming out. I just went off birth control last month
Asked On : Sat, 19 Mar 2011
Answers:  1 Views:  42
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
  User's Response
Hi dear

Welcome to HealthcareMagic.

Do not worry about it.Spotting occurs sometimes when you are on pills.It is no danger.When using contraceptive pills , menstrual irregularities and intermittent bleeding are common.The effect will remain for few cycles.

Take care.
Answered: Sat, 19 Mar 2011
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor